ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAVE®, CLAMP, CHECK VALVE W/LUER LOCK; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B90051 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
It was reported that a 9" (23cm) smallbore ext set w/0.2 micron filter, clave®, clamp, check valve w/luer lock was found to have disconnected during patient use.It was reported that there was a disconnection on the tubing and it was not glued.There was no patient harm reported.
Additional Manufacturer Narrative
No b90051product samples, videos or photographs were returned for investigation.The device history lot was not reviewed, no lot number information was provided.A probable cause cannot be identified based on the information that has been provided.Updated information in d9.